Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32284
Title: Nonlinear Lagrangian functions and applications to semi-infinite programs
Authors: Yang, XQ 
Teo, KL
Issue Date: 2001
Publisher: Springer
Source: Annals of operations research, 2001, v. 103, no. 1-4, p. 235-250 How to cite?
Journal: Annals of operations research 
Abstract: In this paper a nonlinear penalty method via a nonlinear Lagrangian function is introduced for semi-infinite programs. A convergence result is established which shows that the sequence of optimal values of nonlinear penalty problems converges to that of semi-infinite programs. Moreover a conceptual convergence result of a discretization method with an adaptive scheme for solving semi-infinite programs is established. Preliminary numerical experiments show that better optimal values for some nonlinear semi-infinite programs can be obtained using the nonlinear penalty method.
URI: http://hdl.handle.net/10397/32284
ISSN: 0254-5330
EISSN: 1572-9338
DOI: 10.1023/A:1012911307208
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Oct 23, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Oct 23, 2017

Page view(s)

38
Last Week
6
Last month
Checked on Oct 22, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.